Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 76, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at May 27, 2007, 1:32 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2007, 1:32 PM EDT (17:32 UTC)
- Expired
- May 27, 2007, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 271732 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 132 PM EDT SUN MAY 27 2007 ...RED FLAG WARNING FOR THE NORTHERN NATURE COAST REST OF THIS AFTERNOON... FLZ039-042-048-272300- /O.NEW.KTBW.FW.W.0076.070527T1732Z-070527T2300Z/ LEVY-CITRUS-HERNANDO- 132 PM EDT SUN MAY 27 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE DRY AIR REMAINS OVER THE NORTHERN NATURE COAST THIS AFTERNOON WITH MINIMUM RH DROPPING TO AROUND 30 TO 35 PERCENT FOR 4 HOURS OR MORE. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ RD/CY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at May 27, 8:49 AM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, May 27, 8:49 AM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
849 AM EDT SUN MAY 27 2007
.DISCUSSION...UPPER RIDGE WAS OVER FL WITH A SURFACE HIGH OFFSHORE
THE CAROLINA COAST. THE SURFACE HIGH DOMINATES WITH A DRY
EASTERLY FLOW. SOME AREAS OF CUMULUS OR STRATOCUMULUS WILL MOVE
ACROSS FROM THE EAST BUT PARTLY SUNNY WILL SUFFICE. MAX
TEMPERATURES LOOK GOOD. NO ZONE UPDATE REQUIRED.
&&
.AVIATION...GENERALLY VFR CONDITIONS AS MODERATE EASTERLY FLOW
CONTINUES AND SLOWLY WEAKENS. SOME SMOKE REPORTED AROUND KFMY FROM
WILDFIRES EAST OF THE SITE. EXPECT SMOKE TO MIX OUT SHORTLY WITH
WINDS AND DISPERSIONS INCREASING. SOME SCT-BKN STRATOCU AT TIMES
THIS AFTERNOON WITH BASES WELL ABOVE 3000 FEET.
&&
.MARINE...LATEST OBSERVATIONS SUGGEST THE SCEC ON THE OUTER WATERS CAN
BE LOWERED WITH THE NEXT FORECAST ISSUANCE...AROUND 10 AM. LITTLE CHANGE
TO THE FORECAST OTHER THAN A MINOR ADJUSTMENT TO WINDS TODAY FOR 20NM
OFFSHORE AND BEYOND.
&&
.FIRE WEATHER...ANOTHER NEAR CRITICAL DAY FOR RH. HOWEVER...A SLIGHT
INCREASE IN MOISTURE WILL HELP TO LIMIT DURATIONS AND WINDS WILL BE
LESS THAN YESTERDAY SO A WARNING WILL NOT BE WARRANTED.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT EXERCISE CAUTION UNTIL 10 AM EDT THIS
MORNING FOR BONITA BEACH TO SUWANNEE RIVER OUT 20
TO 60 NM.
&&
.DISCUSSION/MARINE...RKR
.AVIATION...CY/RDHazardous weather outlook, May 27, 5:00 AM EDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 500 AM EDT SUN MAY 27 2007 FLZ039-042-043-048>052-055>057-060>062-065-271500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 500 AM EDT SUN MAY 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... RELATIVELY DRY AIR COMBINED WITH THE BREEZY EASTERLY WINDS WILL SUPPORT A RATHER HIGH FIRE DANGER ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA TODAY AND THUS ENHANCE THE SPREAD OF ANY WILDFIRES THAT ARE ONGOING OR MAY DEVELOP. RESIDENTS AND VISITORS NEED TO BE EXTREMELY CAREFUL WHEN OPERATING EQUIPMENT SUCH AS LAWN MOWERS...TRACTORS...CHAINSAWS AND ALL TERRAIN VEHICLES AS ANY SPARK COULD START A WILDFIRE. DISPOSE OF CHARCOAL BRIQUETTES PROPERLY IN ORDER TO AVOID STARTING A FIRE. BE CAREFUL WHERE YOU PARK YOUR CAR. TALL GRASS CAN EASILY BE IGNITED FROM A HOT CATALYTIC CONVERTER. ALSO DISPOSE OF CIGARETTES PROPERLY. CIGARETTES CAN EASILY START A FIRE WHEN THE VEGETATION IS DRY AND HUMIDITY IS LOW. DO NOT THROW THEM FROM A VEHICLE. ...WIND AND SEA IMPACT... EASTERLY WINDS OVER THE COASTAL WATERS WILL DIMINISH THIS MORNING...BUT DURING THIS EVENING AND OVERNIGHT THEY ARE ONCE AGAIN EXPECTED TO INCREASE TO BETWEEN 15 AND 20 KNOTS REACHING SMALL CRAFT EXERCISE CAUTION CRITERIA. ...RIP CURRENT IMPACT... THE RIP CURRENT THREAT WILL REMAIN LOW ALONG THE WEST COAST OF FLORIDA AS WINDS CONTINUE FROM THE EAST. HOWEVER...IF PLANNING A TRIP TO THE BEACH...TRY TO SWIM AT A LIFEGUARD PROTECTED BEACH. HEED THE ADVICE OF THE BEACH PATROL AND BE ON THE LOOKOUT FOR SOME OF THE SIGNS OF A RIP CURRENT. THESE SIGNS INCLUDE A CHANNEL OF CHURNING...CHOPPY WATER...A LINE OF FOAM...SEAWEED OR DEBRIS MOVING STEADILY SEAWARD...AN AREA HAVING A NOTABLE DIFFERENCE IN WATER COLOR...AND OR A BREAK IN THE INCOMING WAVE PATTERN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...FIRE WEATHER IMPACT... RELATIVELY DRY AIR AND VERY LIMITED RAIN CHANCES WILL CONTINUE ACROSS THE REGION THROUGH MID WEEK KEEPING THE FIRE DANGER ON THE HIGH SIDE. ...WIND AND SEA IMPACT... EASTERLY WINDS OVER THE COASTAL WATERS ARE EXPECTED TO INCREASE TO SMALL CRAFT EXERCISE CAUTION CRITERIA EACH NIGHT THROUGH MID WEEK AND THEN DIMINISH EACH DAY AS HIGH PRESSURE REMAINS OFF THE SOUTHEAST UNITED STATES COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.